# SDR SRAA960806

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, NR 3 FIRE HANDLE AND MASTER DISPLAY FLASHED INTERMITTENTLY WITHOUT NR 3 ENGINE RUNNING.  FOUND NR 3 ENGINE FIRE CONTROL UNIT DEFECTIVE, REPLACED FIRE CONTROL UNIT, SYSTEM CHECKED GOOD PER M.M. CH 26.
